A Caltech Library Service

Simple Connectivity of the Quillen Complex of GL_n(q)

Das, Kaustuv Mukul (1995) Simple Connectivity of the Quillen Complex of GL_n(q). Journal of Algebra, 178 (1). pp. 239-263. ISSN 0021-8693. doi:10.1006/jabr.1995.1347.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The structure of the Quillen complex of GL_n(q) at p, denoted A_p(GL_n(q)), is known when p is the characteristic prime, and when p|q − 1. In particular, in these cases, it is known that A_p(GL_n(q)) is simply connected whenever m_p(GL_n(q)) ≥ 3. In this paper it is shown that m_p(GL_n(q)) ≥ 3 implies A_p(GL_n(q)) is simply connected for all primes.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1995 Academic Press. Received June 14, 1994. The material in this paper forms part of my doctoral dissertation at the California Institute of Technology. It give great pleasure to thank my supervisor, M. Aschbacher, for his advice and guidance. I also thank R. Lawther. J. Saxi, Y. Segev and S. Smith for their helpful suggestions. Finally I thank the referee for pointing out several mistakes in the first draft of this paper.
Issue or Number:1
Record Number:CaltechAUTHORS:20170906-111901461
Persistent URL:
Official Citation:K.M. Das, Simple Connectivity of the Quillen Complex of (), Journal of Algebra, Volume 178, Issue 1, 1995, Pages 239-263, ISSN 0021-8693, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81188
Deposited By: Ruth Sustaita
Deposited On:06 Sep 2017 21:34
Last Modified:15 Nov 2021 19:41

Repository Staff Only: item control page